# SDR UPS06M48431

- Difficulty date: September 5, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB, FOUND NR 23 BARREL NUT BORE CORRODED.  CORROSION AT B/N BORE REMOVED PER SRM 51-21-01 V.II R.38.  BORE REAMED TO 1.067"DIA,REMAINING BLEND OUT AT SIDEWALL IS 0.035"DIA FOUND EXCEEDED LIMITS PER EO MD11-5510-19409K.  REPAIR SLEEVE BUSHING FAB AND PROTECTED PER EO MD11-5510-19409K FIG 5.  REPAIR SLEEVE BUSHING INSTALLED PER EO M D11-5510-19409K.  REPAIR C/O AT B/N BORE NR 23 LT IS ACCEPT PER EN1290-06.
